I really haven't posted on my health in quite a while. I know many are praying for me and I am so honored that you would. So blessed, that's for sure! Some have asked for an update as to how things are going. Well....they are going!
My doctor decided a few of months ago to move my 2-day infusions to 3 weeks apart instead of 4. Kind of a bummer, but I know he is just wanting to see optimal results for me with little relapse of symptoms. Usually when it's time for infusion my choking resumes, my fatigue and aches increase, my left eye tears and gets heavy, I drop things easily or fall down, and when I talk my tongue feels too heavy so I sometimes slur my words. Quite interesting I know! My family can always tell when it's time for my nurse to come!
I have a wonderful, amazing nurse that comes to our home for my infusions. She loves the Lord, so it makes it easy for her to come in and talk about things of God and His Word. She knows each of my family members by name and how they are doing. She just fits right in and I am so thankful for her! She knows that an hour in to my infusion I crash and sleep on the couch. She's just really great and I know she is a God send!
The worst part of the infusions are a few days after when I sometimes get a migraine. Usually if I sweat it will trigger a migraine in the next day or 2. Having to be careful is not all that fun. I like to be outside!! But living in Florida means that 8 months out of the year I will sweat if I'm outside too long. That has meant we've had to put a hold on some of our state park adventures. Last weekend we had cooler weather, so we visited a new one that I will post about soon! Wow, that was an adventure! So when a migraine comes we darken the windows and try to be quiet. Beth will put lavendar and peppermint in her diffuser, and I go to bed. I also take some steroids and within a day I am just fine.
A side effect of the steroids (doesn't it feel like a roller coaster....side effect from infusions are migraines, so I take steroids intravenously and orally...then there are side effects to the steroids...) is the weight gain. Not fun. I've been counting calories, but the scale just isn't budging. This is just going to be something that I have to give to the Lord.
Many things brighten my day during my infusions. My family makes me lunch and snacks and is ready to bring whatever I need. They make sure I drink my water and make sure I have a day or two to rest afterwards. They really do protect and guard me and I am so blessed! They've been through a lot with me in this health journey over the past 7 years!
But one of my favorites is when these 2 little girls come to visit their Lolli (or as Freedom says, "Lolla") They just put a smile on my face and really brighten my day!
So things are going well. We are learning how things should go for infusions and taking things a day at a time. God is so good to go on this journey with us. We have truly learned that He never leaves us nor forsakes us!